Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Erectile dysfunction, gained stomach weight, taken Stamina pills, nausea, upward curve of penile shaft. What is it about?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello, I have 2 problems.
1. I'm suffering from occassional erectile disfunction. I'm 58 y.o., smoke a little over a pack of cigarettes a day (I know this doesn't help), have put on some stomach weight in the last year, say 15 lbs (this doesn't help either). Otherwise I feel fine and am not in too bad of shape. I'm taking no medicines or prescriptions, and suffer from no other health problems. The problem with getting a full erection has been off and on for past 10 years. In the last 5 years was using Stamina Rx pills, which helped at first. The problem with the pills was I would have to take about 4 to 6 of them to get the desired result. But that result was fantastic. However the pills would make me very sick to the stomach, and the only relief was to throw up, then I was good to go. Now, literally just the thought of taking one of the Stamina RX pills makes my stomach upset. In summary, I know I need to stop smoking and lose some weight, but in the mean time I'm looking for something similar to the results from Stamina Rx that won't make me want to vomit, and won't otherwise mess up my body. Not something to take everyday, just when needed. And there are so many products to choose from. Any suggestions.
2. This may or may not be related to problem number 1. In the past year, my penile shaft has developed a distinct curve to the left. Up till last year it was straight as an arrow, but no more. I wasn't injured or anything. I figured this is not normal for a 58 year old. What is that about?
Thanks Doc,
signed: perplexed
Posted Tue, 18 Sep 2012 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 22 minutes later

Thanks for ur query to XXXXXXX
U know the permanent solutions, in that losing weight and stop smoking.
You can try taking medicines like VIAGRA or CIALIS which have only mild to moderate headache as side effect.
The curvature needs to be checked by a urologist and treated appropriately especially if it interferes with entry into the female organ.

Hope i answered to the point. Kindly get back for doubts if any.
Dr Gs

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor